• Announcements

    • Lindsay

      Depression Forums Are Back Online!   02/09/2016

      Hello Members! Please understand that this upgrade was huge and is a process that will be ongoing for a tad longer. Somethings may not seem 'right' or look a bit 'strange' at the moment, such as your profile page or "Quotes" etc.. Some things may not work as expected... for the time being, but please appreciate that we have to prioritize function over appearance. Eventually DF will all come together and be wonderful! It will be as if nothing had ever changed... As an afterthought...DF will be ACCESSIBLE ANYTIME/ANYWHERE
      Whether you’re on your smartphone, tablet or computer, access to Depressionforums.org/forums is right at your fingertips with our new upgrade. The
      refreshing, dynamic look translates across all platforms and devices.
      Come join up, become a member if not already! It’s free to post to your peers about anything that is troubling you.  We are certain there is a Forum for that. Tomorrow we will have a Forum set up for members to answer any questions that you may have about the upgrade. We really appreciate all of your feedback! Your Forum Administrators
Sign in to follow this  
Followers 0
prayforbrighterdays69

Wellbutrin And Male Libido.

4 posts in this topic

Posted · Report post  

Hey,

I have noticed women seem to have a good libido boost from Wellbutrin. Is this the same for men?>

Any men on this forum experienced a libido boost from Wellbutrin? How long did it take to notice this boost? Thanks,

Share this post


Link to post
Share on other sites

Posted · Report post  

Hi prayforbrighterdays69 ,

It does seem that for some people Wellbutrin can boost male libido, I hope you hear from members who have found this.

Best Wishes

Jim Bow

Share this post


Link to post
Share on other sites

Posted (edited) · Report post  

Although I'm not a professional or an expert, I've read that Wellbutrin seldom affects libido. If you've been depressed a return to normal can seem like a boost (and there's nothing wrong with that, of course). Still, I like to remind everyone that we all have unique responses to medications.

I hope Wellbutrin will be a help to you and that you are on the path to healing from depression!

Take care,

Aerial

Edited by Aerial

Share this post


Link to post
Share on other sites

Posted · Report post  

Hi Jim and Ariel,

Thanks for your reply.

I have come off hormone replacement therapy, and I have had no libido (on treatment, and now off) for many months. My doctor suggested Wellbutrin, as he said it would not affect my libido, and maybe even help it.

I just haven't had any sexual desire for > 6 months. It is putting a strain on my relationship!!!!!! I can still perform, but i dont feel the "sexual feelings" in my body.

Mood is important to me, but i think the lack of libido is affecting my mood a lot. It would be a welcome benefit if I could get it back. I think my mood would be boosted a ton if I could enjoy sex again- and having sex itself, is a good mood booster.

Best,

Although I'm not a professional or an expert, I've read that Wellbutrin seldom affects libido. If you've been depressed a return to normal can seem like a boost (and there's nothing wrong with that, of course). Still, I like to remind everyone that we all have unique responses to medications.

I hope Wellbutrin will be a help to you and that you are on the path to healing from depression!

Take care,

Aerial

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0